Vol. 11, No. 1, 1961

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 267: 1
Vol. 266: 1  2
Vol. 265: 1  2
Vol. 264: 1  2
Vol. 263: 1  2
Vol. 262: 1  2
Vol. 261: 1  2
Vol. 260: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Hardy’s inequality and its extensions

Paul Richard Beesack

Vol. 11 (1961), No. 1, 39–61
DOI: 10.2140/pjm.1961.11.39
Mathematical Subject Classification
Primary: 26.00
Milestones
Received: 14 July 1959
Published: 1 March 1961
Authors
Paul Richard Beesack